JournalsrmiVol. 26, No. 2pp. 591–610

End-point estimates and multi-parameter paraproducts on higher dimensional tori

  • John T. Workman

    Alexandria, USA
End-point estimates and multi-parameter paraproducts on higher dimensional tori cover
Download PDF

Abstract

Analogues of multi-parameter multiplier operators on Rd\mathbb{R}^d are defined on the torus Td\mathbb{T}^d. It is shown that these operators satisfy the classical Coifman-Meyer theorem. In addition, L(logL)nL(\log L)^n end-point estimates are proved.

Cite this article

John T. Workman, End-point estimates and multi-parameter paraproducts on higher dimensional tori. Rev. Mat. Iberoam. 26 (2010), no. 2, pp. 591–610

DOI 10.4171/RMI/610